# SDR USAA051315

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 15,793 hours, 15,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D534720900030000
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED FRAME 66, BEAM -Y765; CORRODED LEVEL 1; TASK JA-260-53500.  REMOVED AND REPLACED PER SRM 51-72-11, DEFECT SIZE: 2" BY 2".
